# SDR DALA2022080905423

- Difficulty date: August 8, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 31,132 hours, 3,957 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 FWD FLT ATT PANEL INDICATES CHECK DOOR PRESSURE 4L INFLIGHT ON GROUND. CORRECTIVE ACTION: CHARGED 4L DOOR BOTTLE REF A330 AMM 52-10. (9102211)
